Publications

The Institute communicates its scientific and educational information in a number of ways. One major outlet is peer-reviewed publications and reports.  Cary Institute staff regularly publish in the best-rated journals in their respective fields.

Export 12 results:
Sort by: Author [ Title (Desc)] Type Year
Filters: Author is Gómez-Aparicio, L.  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
T
J. M. Jeschke, et al., “Taxonomic bias and lack of cross-taxonomic studies in invasion biology”, Frontiers in Ecology and the Environment, vol. 10, no. 7, p. 349 - 350, 2012.
I
S. E. Perkins, et al., “Invasion biology and parasitic infections”, in R. S. Ostfeld, F. Keesing, and V. Eviner (eds.). Infectious Disease Ecology: Effects of Ecosystems on Disease and of Disease on Ecosystems, 2008, p. 179-204.

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 2014